# SDR AALA202408288895

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 23,027 hours, 9,827 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 5145183
- Condition: Smoke
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL BURNING SMELL EMANATING FROM VERY HOT NUMBER 2 RADIO PANEL. CONFIRMED SMOKE WAS COMING FROM AUDIO CONTROL PANEL NOT RADIO CONTROL PANEL REMOVED AND REPLACED AUDIO CONTROL PANE. PER AMM 23-51-20.
